# SDR AALA201703279005

- Difficulty date: March 25, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 29,655 hours, 10,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR  EXIT SIGN LENS MISSING. REPLACED THE SIGN.
